# SDR ASAA2016101818396

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 36,819 hours, 11,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS REQUIRE CHARGE.  ACFT GROUNDED. CHARGED EMERGENCY LIGHT BATTERY PACKS FOR 90 MINUTES, IAW AMM 33-51-06.
